# SDR AWXA200400668

- Difficulty date: June 5, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON BEAM Y765 RT INBOARD SEAT TRACK BETWEEN FR 36 AND FR 41.  MAINTENANCE CUT OUT DAMAGED SECTION OF SEAT TRACK ON BEAM Y765 RT FROM FR 36 TO FR 41; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK; INSTALLED REPAIR PART IAW A320 51-42-11, FIG 9 & 18.
